MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE
Model Number 5085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite and learned that at the time of the reported event the 5085 surgical table was in trendelenburg position, and the tabletop began to slide in a downward direction without being commanded to do so.The table was removed from service for evaluation by the user facility's biomed department.The table and gear box were disassembled prior to the technician's arrival.The technician found that the slide motor and gear box were found to have broken teeth.As the gears were damaged, this prevented the tabletop from remaining locked resulting in the reported event.An exact cause of the damage to the gears could not be determined.The user facility is pending the necessary repairs on the table before returning the damaged parts back to steris for evaluation.A follow up will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported via medwatch report mw5116422 that during a patient procedure the tabletop to their 5085 surgical table began to move in an uncontrolled manner.The procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The user facility made the necessary repairs to the 5085 surgical table, and it was returned to service.The damaged parts subject of the reported event will not be returned to steris for evaluation.Without the returned parts, an exact root cause could not be determined.No additional issues have been reported.

Brand Name
5085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16867392
Report Number1043572-2023-00097
Device Sequence Number12251622
Product Code FQO
UDI-Device Identifier00724995154875
UDI-Public00724995154875
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SURGICAL TABLE
Device Catalogue NumberST014101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown